# SDR SWAA2021060377120

- Difficulty date: May 1, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 61,136 hours, 35,877 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 294-303 S7l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 7L LOCATED BETWEEN BS 294.5 TO BS 303.9 AT PASSENGER CABIN / PERFORMED PERMANENT REPAIR ON STRINGER 7L LOCATED BETWEEN BS 277 TO BS 303.90 AT PASSENGER CABIN IAW EA #21-153-01405 REV IR AND EA #53-0243-21 REV 0. MATERIAL USED:STRINGER SECTION P/N:BAC 1498-161 P/O:2013529151-3 ANGLR BAC1493-574 P/O:2020 189950 -2 CHANNEL BAC1493-248 P/O 2020163847
